Hi I have been on yasmin for almost a year now only late a couple of times but never missed. Over the past month my boyfirend and i had unprotected sex a couple of times. I finished my pill on last Thursday, but today and yesterday i have seen spots of blood that come and go when i wipe (also week before my period),its red in color. My period is due today. i spotted yesterday morning and it went.Lastnight i spotted but was a bit heavier so i presumed i would have gotten it today, but when i got up this morning it was gone. I hope i am not pregnant. Please help
Birth control pills are quite effective in preventing pregnancy if taken regularly without missing a pill.Spotting and irregular bleeding are side effects of its use but since you have been using the pills since long sudden change in the cycle is not usual.Were you having the periods regularly till now?Is this the first time you are experiencing spotting?
Spotting can occur due to changes in the hormonal levels.Wait for your periods.If you exhibit any unusual symptom kindly visit a Gynaecologist for clinical examination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.